A test of goodness-of-fit based on Gini's index of spacings
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Rao, J. S. & Sobel, Milton, 1980. "Incomplete Dirichlet integrals with applications to ordered uniform spacings," Journal of Multivariate Analysis, Elsevier, vol. 10(4), pages 603-610, December.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Banerjee, Shuvadeep, 2008. "A distribution free goodness of fit test for a stochastically ordered alternative," Statistics & Probability Letters, Elsevier, vol. 78(17), pages 2868-2875, December.
- repec:spr:compst:v:32:y:2017:i:4:d:10.1007_s00180-017-0733-3 is not listed on IDEAS
More about this item
KeywordsGoodness-of-fit tests Spacings Gini index Order statistics Directional data;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:68:y:2004:i:2:p:177-187. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .